Chain sequence preserving linear transformations
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 24 (1970) no. 1, p. 79-84
@article{ASNSP_1970_3_24_1_79_0,
     author = {Haddad, Hadi M.},
     title = {Chain sequence preserving linear transformations},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 24},
     number = {1},
     year = {1970},
     pages = {79-84},
     zbl = {0191.35304},
     mrnumber = {261206},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1970_3_24_1_79_0}
}
Haddad, Hadi M. Chain sequence preserving linear transformations. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 24 (1970) no. 1, pp. 79-84. http://www.numdam.org/item/ASNSP_1970_3_24_1_79_0/

[1] T.S. Chihara, On recursively defined orthogonal polynomials, Proc. Amer. Math. Soc., vol. 16 (1965), 702-710. | MR 179398 | Zbl 0171.32901

[2] H.M. Haddad, Linear combinations of chain sequences, Bulletin of the College of Science, Baghdad, Iraq, vol. 8 (1965), 27-30. | Zbl 0345.40001

[3] H.S. Wall, Analytic theory of continued fractions, Van Nostrand, New York, 1948. | MR 25596 | Zbl 0035.03601